By the same authors

From the same journal

Comment: Bayesian multinomial probit models with a normalization constraint

Research output: Contribution to journalArticle

Published copy (DOI)



Publication details

JournalJournal of Econometrics
DateE-pub ahead of print - 18 Sep 2000
DatePublished (current) - Dec 2000
Issue number2
Number of pages11
Pages (from-to)335 - 345
Early online date18/09/00
Original languageEnglish


McCulloch, Polson and Rossi (2000) have proposed a prior for the Bayesian analysis of the multinomial probit model which incorporates the identification (or normalization) constraint σ11=1. Some empirical evidence on the performance of the prior and related sampler is provided. Direct simulation from Wishart and inverted Wishart distributions, conditional on one of the elements on the diagonal, is then considered. This suggests an alternative way of imposing the normalization constraint in a Bayesian multinomial probit model.

    Research areas

  • Identification, Inverted Wishart distribution, Wishart distribution

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations